# SDR DALA2014112406233

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 41,202 hours, 13,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT AFT OF L2 DOOR BETWEEN BS 760-780 AND S16-17L.  CUTOUT DAMAGE, FABRICATED AND INSTALLED A PERMANENT REPAIR IAW SRM 5300-01-R2-F201.
